Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamie10

Redness after accutane

Hi there,

I seem to still have a problem wth my skin healing, among other things like dry skin and eyes...

I was wondering though if products like NICOMIDE or ELIDEL may help me in improving my chances of my skin healing better, and reducing the amount of time a cut or acne lesion stays red for?

Anyone have experiences with these products? They act on the immune system and work on inflammation...

This is an excellent read:

excellent read

Share this post


Link to post
Share on other sites

How long have you been off? From what I've read, skin healing is going to be a problem for at least 6 months or up to a year. I still have minor flushing almost 2 months later and my skin is still somewhat fragile. Give it some time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×